I may not be on the site very much lately, the Migraines and having to come of all pain medications are causing a big problem as you could imagine. Being admitted into the hospital yet again on the 26th, but I am thankful for being able to spend Thanksgiving with my family first. Have a great time, and take care Liz.
That was my Aunt's name when I was a child, which I am no child anymore I will be 51 in JAN... anyway..I really don't now u for I have only been on the site since August... but just what, that doesn't mean I don't care and I can also say to u my friend have the most BLESSED HOLIDAYS THIS YEAR AND EVERY YEAR HERE AFTER...
Dear Liz, I'm sorry to hear that you have to go back in the hospital again. I hope whatever procedures you have help you and reduce your pain. Please know you are in my thoughts and prayers. Happy Thanksgiving and I wish you the best of luck at the hospital. I will try to check on you as I can. Just keep in touch and let us know how you're doing.
I wish you peace.
Hi UKLiz, you are missed here!! I'm so sorry that you must get off your pain meds. Isn't this a short term thing, going off your meds for that test?
You truly are such a strong woman... if I had to go through what you've had to endure, I'd be in tears. You are a force to be reckoned with!!
Hope all goes well,
So sorry to hear that your migraines have gotten worse. Sure hope that the hospital visit helps. I lost the last 4 days almost entirely from a severe migraine which took everything out of me. I spent over 16 hours a day sleeping, that is waking up about every hour and a half to change positions since my stroke pain was also bad. I can't imagine what it must be to have it 24/7 like I used to have it and what you have it now. So very sorry. The pain does feel intolerable. I know. Really wish you the very best. Sending you love, Sara
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2012 • 15 answers
Posted 22 Nov 2012 • 8 answers
Posted 2 Jan 2013 • 5 answers
Posted 20 Feb 2014 • 1 answer
I just started my first round of cortisone on the 18th, l felt great for 4 days. The injections were
Posted 29 Aug 2016 • 0 answers